Skip to content

On the theory of groups, as depending on the symbolic equation theta^n = 1

Cayley, A. (1854). On the theory of groups, as depending on the symbolic equation theta^n = 1. Philosophical Magazine, 7(42), 40-47.

Type
Journal article
Intellectual base
Primary research
Year
1854
Volume
7
Issue
42
Pages
40-47
DOI
10.1080/14786445408647421
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/14786445408647421
Cited from
mathematics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:1aef5f10d6d4 · see in the full table